# SDR ASAA2015033111190

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,321 hours, 7,277 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CAUTION, CONT CAB, EXTINGUISHES WHEN M/C RESET.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE PROCEDURE, REF FIM 21-62, TASK 801. FOUND FAULT ON NR 2 CONTROLLER FOR FLIGHT DECK TRIM VALVE.  FAULT CLEARED ON SYS TEST.  RAN APU AND PACKS, TEMP CONTROL, OPS NORMAL.  GROUND VERIFIED GOOD.  OK FOR CONTINUED SERVICE.  NO HISTORY PAST 60 DAYS.
